# SDR UALA2011050902294

- Difficulty date: May 8, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 82,947 hours, 13,263 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Unserviceable
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OFF WING EMERGENCY SLIDE BOTTLE NEEDS REPLACEMENT.  REPLACED LT OVERWING SLIDE EMERGENCY BOTTLE.  ACCOMPLISHED RII INSPECTION AS REQUIRED REF MM.  ALL PINS REMOVED AND SYSTEM RE-ARMED.
